question-icon

What does burning sensation on the eye indicate?

default
Posted on Sat, 16 May 2015
Question: I have just one month put stent in my eye my eye feels heavy and i find in balancing problem and every morning i feel sick nocia why do i get these. Also my bottom feet burns and pain when i walk my calf pains i tkake 40 mg macardice and 5 mg amlodpline norvec. For my blood pressure
doctor
Answered by Dr. Naveen Kumar Sharma (55 minutes later)
Brief Answer:
Your burning pain can be due to neuropathy

Detailed Answer:
Hello,
I have studied your case and I think you have three issues.
1.Eye feel heavy
2.Difficulty in maintaining balance
3.Calf pain and foot burning
I think that your stent surgery was done to treat Glucoma or increased intraocular pressure. If you are still having increase heavy XXXXXXX than I think your eye stent is not functioning properly. So you need to consult your surgeon for this.
Difficulty in balance is a neurological problem.Burning pain in foot is also related to this. This can be either due to nerve compression in spine or it can be low vitamin B 12 or Diabetes. Before I advised you any further I would like to know little detail about your illness.
1.Are you having any medical illness like Diabetes or Thyroid problem?
2.Are you taking any medicines since long time?
3.Are you a smoker or drink Alcohol ?
Please send me answers of these questions. I will try my best to help you.
thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma (46 minutes later)
No i dont have majer illnee ii take blood pressure tablets. Macardis 40mg amlodepline5mg lorazapam1mg. Stemetill 5mg panadol. Thyrode is ok take 2 pint of beer nearly everyday
doctor
Answered by Dr. Naveen Kumar Sharma (5 hours later)
Brief Answer:
You need to consult a neurologist

Detailed Answer:
Hello,
Thanks for replying. heaviness in eyes will take some time to go as it is only one month when you did your surgery. So you should wait for one more month.
For balance and burning foot I would suggest you to get following tests.
1.Serum B 12 estimation
2.Spine MRI
3.Neurological checkup of brain and Ear
Usually cervical myelopathy , brain problem and ear issue causes imbalance. would recommend you to visit a neurologist and get your cervical spine and check up done.
Serum B12 deficiency also cause non compressive myelopathy which can cause imbalance.
Tablet Baclofen 10 mg can be useful for you.
I hope this answer will be useful for you. Let me know if there is any other followup questions.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does burning sensation on the eye indicate?

Brief Answer: Your burning pain can be due to neuropathy Detailed Answer: Hello, I have studied your case and I think you have three issues. 1.Eye feel heavy 2.Difficulty in maintaining balance 3.Calf pain and foot burning I think that your stent surgery was done to treat Glucoma or increased intraocular pressure. If you are still having increase heavy XXXXXXX than I think your eye stent is not functioning properly. So you need to consult your surgeon for this. Difficulty in balance is a neurological problem.Burning pain in foot is also related to this. This can be either due to nerve compression in spine or it can be low vitamin B 12 or Diabetes. Before I advised you any further I would like to know little detail about your illness. 1.Are you having any medical illness like Diabetes or Thyroid problem? 2.Are you taking any medicines since long time? 3.Are you a smoker or drink Alcohol ? Please send me answers of these questions. I will try my best to help you. thanks